# SDR AWXA0001385

- Difficulty date: February 20, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N51974
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT STA 680 RBL 20 INTERCOSTAL IS CRACKED AT ITS UPPER CHORD (UPPER FLOORBEAM).  REMOVED, FABED AND INSTALLED INTERCOSTAL REPAIR ANGLE IAW SRM 51-30-01 AND ENGINEERING SUPPORT; TREATED AND PRIMED IAW SRM 51-20-01.
